MathSciNet Relay Station
MathSciNet bibliographic data
MR777786 (86h:35056) 35J70 (35L65)
Pokhozhaev, S. I. A quasilinear hyperbolic Kirchhoff equation. (Russian) Differentsialʹnye Uravneniya 21 (1985), no. 1, 101–108, 182.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement